MathSciNet Relay Station
MathSciNet bibliographic data
MR1225666 14G20 (11F85 11G09 12F12 14K15)
van der Put, Marius Discrete groups, Mumford curves and theta functions. Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 3, 399–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement